RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 151–153 (Mi mz1261)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A geometric correction in the problem on the motion of a free boundary

G. A. Omel'yanov, V. V. Trushkov

Moscow State Institute of Electronics and Mathematics (Technical University)

DOI: https://doi.org/10.4213/mzm1261

Full text: PDF file (263 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 137–139

Bibliographic databases:

Received: 30.09.1997

Citation: G. A. Omel'yanov, V. V. Trushkov, “A geometric correction in the problem on the motion of a free boundary”, Mat. Zametki, 63:1 (1998), 151–153; Math. Notes, 63:1 (1998), 137–139

Citation in format AMSBIB
\Bibitem{OmeTru98}
\by G.~A.~Omel'yanov, V.~V.~Trushkov
\paper A geometric correction in the problem on the motion of a free boundary
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 151--153
\mathnet{http://mi.mathnet.ru/mz1261}
\crossref{https://doi.org/10.4213/mzm1261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631817}
\zmath{https://zbmath.org/?q=an:0922.35191}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 137--139
\crossref{https://doi.org/10.1007/BF02316157}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700021}


Linking options:
  • http://mi.mathnet.ru/eng/mz1261
  • https://doi.org/10.4213/mzm1261
  • http://mi.mathnet.ru/eng/mz/v63/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Omel'yanov, V. V. Trushkov, “Dynamics of a free boundary in a binary medium with variable thermal conductivity”, Math. Notes, 66:2 (1999), 181–189  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:270
    Full text:94
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020